# SDR DALA100379876

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION AND CRACKS IN FLOOR PANEL NR 16.  FLOOR PANEL REPLACED IAW SRM 51-10-3, SRM 51-10-4 & 51-30-2.
